Prime to \(p\) fundamental groups and tame Galois actions (Q1572644): Difference between revisions

From MaRDI portal
Added link to MaRDI item.
Import recommendations run Q6534273
 
(4 intermediate revisions by 4 users not shown)
Property / DOI
 
Property / DOI: 10.5802/aif.1786 / rank
Normal rank
 
Property / MaRDI profile type
 
Property / MaRDI profile type: Publication / rank
 
Normal rank
Property / OpenAlex ID
 
Property / OpenAlex ID: W2318259702 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Smoothness, semi-stability and alterations / rank
 
Normal rank
Property / cites work
 
Property / cites work: Crystalline Dieudonné module theory via formal and rigid geometry / rank
 
Normal rank
Property / cites work
 
Property / cites work: Introduction to Toric Varieties. (AM-131) / rank
 
Normal rank
Property / cites work
 
Property / cites work: Logarithmic structures of Fontaine-Illusie. II / rank
 
Normal rank
Property / cites work
 
Property / cites work: Toric Singularities / rank
 
Normal rank
Property / cites work
 
Property / cites work: Local constancy in families of non-abelian Galois representation / rank
 
Normal rank
Property / cites work
 
Property / cites work: Local constancy in \(p\)-adic families of Galois representations / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4249392 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Riemann's existence problem for a \(p\)-adic field / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3739243 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4392799 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Logarithmic étale cohomology / rank
 
Normal rank
Property / cites work
 
Property / cites work: Über die lokale Zetafunktion von Shimuravarietaeten. Monodromiefiltration und verschwindende Zyklen in ungleicher Charakteristik / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q5545200 / rank
 
Normal rank
Property / DOI
 
Property / DOI: 10.5802/AIF.1786 / rank
 
Normal rank
Property / Recommended article
 
Property / Recommended article: Endomorphisms of logarithmic schemes / rank
 
Normal rank
Property / Recommended article: Endomorphisms of logarithmic schemes / qualifier
 
Similarity Score: 0.7403333
Amount0.7403333
Unit1
Property / Recommended article: Endomorphisms of logarithmic schemes / qualifier
 
Property / Recommended article
 
Property / Recommended article: A variational open image theorem in positive characteristic / rank
 
Normal rank
Property / Recommended article: A variational open image theorem in positive characteristic / qualifier
 
Similarity Score: 0.72396576
Amount0.72396576
Unit1
Property / Recommended article: A variational open image theorem in positive characteristic / qualifier
 
Property / Recommended article
 
Property / Recommended article: Extending finite-subgroup schemes of semistable abelian varieties via log-abelian varieties / rank
 
Normal rank
Property / Recommended article: Extending finite-subgroup schemes of semistable abelian varieties via log-abelian varieties / qualifier
 
Similarity Score: 0.7205488
Amount0.7205488
Unit1
Property / Recommended article: Extending finite-subgroup schemes of semistable abelian varieties via log-abelian varieties / qualifier
 
Property / Recommended article
 
Property / Recommended article: Ramification theory for varieties over a local field / rank
 
Normal rank
Property / Recommended article: Ramification theory for varieties over a local field / qualifier
 
Similarity Score: 0.7106787
Amount0.7106787
Unit1
Property / Recommended article: Ramification theory for varieties over a local field / qualifier
 
Property / Recommended article
 
Property / Recommended article: On the Fundamental Group Scheme of Rationally Chain-Connected Varieties / rank
 
Normal rank
Property / Recommended article: On the Fundamental Group Scheme of Rationally Chain-Connected Varieties / qualifier
 
Similarity Score: 0.70985246
Amount0.70985246
Unit1
Property / Recommended article: On the Fundamental Group Scheme of Rationally Chain-Connected Varieties / qualifier
 
Property / Recommended article
 
Property / Recommended article: Algebraic families of \(p\)-adic tori / rank
 
Normal rank
Property / Recommended article: Algebraic families of \(p\)-adic tori / qualifier
 
Similarity Score: 0.7058098
Amount0.7058098
Unit1
Property / Recommended article: Algebraic families of \(p\)-adic tori / qualifier
 
Property / Recommended article
 
Property / Recommended article: Covers in \(p\)-adic analytic geometry and log covers. I: cospecialization of the \((p^\prime)\)-tempered fundamental group for a family of curves / rank
 
Normal rank
Property / Recommended article: Covers in \(p\)-adic analytic geometry and log covers. I: cospecialization of the \((p^\prime)\)-tempered fundamental group for a family of curves / qualifier
 
Similarity Score: 0.70577455
Amount0.70577455
Unit1
Property / Recommended article: Covers in \(p\)-adic analytic geometry and log covers. I: cospecialization of the \((p^\prime)\)-tempered fundamental group for a family of curves / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q4855228 / rank
 
Normal rank
Property / Recommended article: Q4855228 / qualifier
 
Similarity Score: 0.69848335
Amount0.69848335
Unit1
Property / Recommended article: Q4855228 / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q5691204 / rank
 
Normal rank
Property / Recommended article: Q5691204 / qualifier
 
Similarity Score: 0.69734085
Amount0.69734085
Unit1
Property / Recommended article: Q5691204 / qualifier
 
Property / Recommended article
 
Property / Recommended article: A logarithmic view towards semistable reduction / rank
 
Normal rank
Property / Recommended article: A logarithmic view towards semistable reduction / qualifier
 
Similarity Score: 0.6944513
Amount0.6944513
Unit1
Property / Recommended article: A logarithmic view towards semistable reduction / qualifier
 

Latest revision as of 18:43, 27 January 2025

scientific article
Language Label Description Also known as
English
Prime to \(p\) fundamental groups and tame Galois actions
scientific article

    Statements

    Prime to \(p\) fundamental groups and tame Galois actions (English)
    0 references
    0 references
    19 July 2000
    0 references
    Let \(F\) be a complete field with respect to a discrete valuation, let \({\mathfrak O}\) be the ring of integers of \(F\), and suppose the residue field of \({\mathfrak O}\) be of prime characteristic \(p\). Given a variety \(V\) defined over \(F\), there is a canonical map \(\rho:G(F)\to\Gamma(V)\) from the absolute Galois group \(G(F)\) of \(F\) to the outer automorphism group \(\Gamma(V)\) of the maximal prime to \(p\) quotient of the geometric étale fundamental group of \(V\). Let \((X,M)\) be a log.scheme over \({\mathfrak O}\) equipped with a fine, saturated log.structure \(M\), in the sense of \textit{K. Kato} [in: Algebraic Analysis, Geometry, and Number Theory, Proc. JAMI Inaugur. Conf., Baltimore 1988, 191-224 (1989; Zbl 0776.14004)]. One of the author's main results can be stated as follows. Suppose the log.scheme \((X,M)\) is log.smooth and proper over \({\mathfrak O}\), with geometrically connected generic fibre, and let \(V\) be the open subset of \(X\) where the log.structure \(M\) is trivial, then the wild inertia subgroup \(I\) of the Galois group \(G(F)\) lies in the kernel of the map \(\rho\). The author deduces from this result that the image \(\rho(I)\) of the wild inertia subgroup \(I\) is finite, for any variety \(V\) defined over \(F\). As another application, the author reproves some of his recent results obtained by the methods of rigid analysis [\textit{M. Kisin}, Math. Z. 233, No. 2, 347-363 (2000)].
    0 references
    0 references
    local field
    0 references
    absolute Galois group
    0 references
    rigid analysis
    0 references

    Identifiers

    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references